JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FIXED POINTS AND ALTERNATIVE PRINCIPLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 3,  2012, pp.439-449
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.3.439
 Title & Authors
FIXED POINTS AND ALTERNATIVE PRINCIPLES
Park, Se-Hie; Kim, Hoon-Joo;
  PDF(new window)
 Abstract
In a recent paper, M. Balaj [B] established an alternative principle. The principle was applied to a matching theorem of Ky Fan type, an analytic alternative, a minimax inequality, and existence of solutions of a vector equilibrium theorem. Based on the first author`s fixed point theorems, in the present paper, we obtain generalizations of the main result of Balaj [B] and their applications.
 Keywords
Acyclic map;Fixed point;Matching theorem;Analytic alternative;Minimax inequality;
 Language
English
 Cited by
 References
1.
M. Balaj, Alternative principles and their applications, J. Glob. Optim. DOI 10.1007/s10898-010-9612-y.

2.
K. Fan, Some properties of convex sets reated to fixed point theorem, Math. Ann. 266 (1984), 519-537. crossref(new window)

3.
M. Lassonde, Fixed points of Kakutani factorizable multifunctions, J. Math. Anal. Appl. 152 (1990), 46-60. crossref(new window)

4.
E. Michael, Continuous selections. I, Ann. Math. 63(2) (1956), 361-381. crossref(new window)

5.
E. Michael, A theorem on semi-continuous set-valued functions, Duke Math. J. 26 (1959), 647-651. crossref(new window)

6.
S. Park, Fixed point theory of multifunctions in topological vector spaces, II, J. Korean Math. Soc. 30 (1993), 413-431.

7.
S. Park, Foundations of the KKM theory via coincidences of composites of upper semicontinuous maps, J. Korean Math. Soc. 31 (1994), 493-520.

8.
S. Park, Coincidence theorems for the better admissible multimaps and their applications, Nonlinear Anal. 30 (1997), 4183-4191. crossref(new window)

9.
S. Park, A unified fixed point theory of multimaps on topological vector spaces, J. Korean Math. Soc. 35 (1998)

10.
J. Korean Math. Soc. 36 (1999), 829-832.

11.
S. Park, Fixed points of multimaps in the better admissible class, J. Nonlinear Convex Anal. 5 (2004), 369-377.

12.
S. Park, Fixed point theorems for better admissible multimaps on almost convex sets, J. Math. Anal. Appl. 329 (2007), 690-702. crossref(new window)

13.
S. Park, Applications of multimap classes in abstract convex spaces, J. Nat. Acad. Sci., ROK, Nat. Sci. Ser. 51(2) (2012), to appear.